# SDR SWAA2022020955983

- Difficulty date: February 20, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,071 hours, 27,952 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT HORIZ STAB UPPER FWD SLIDING SEAL CRACKED. / R&R RIGHT HORIZ STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
